# SDR USAA050197

- Difficulty date: January 20, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N436US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24558
- System (JASC): 5755 · Spoilers
- Part: Support Fitting
- Condition: Chafed
- Location: Nr 4 Spoiler
- Part time: 41,647 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SPOILER CHAFED .5 INCH, NR 4 GROUND SPOILER INBOARD SUPPORT FITTING.  INSTALLED ANGLE PER TYP REPAIR 57-50-14.  (M)
